MathSciNet Relay Station
MathSciNet bibliographic data
MR1129434 (93k:04002) 04A15 (03E35 43A46)
Becker, Howard; Kahane, Sylvain; Louveau, Alain Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis. Trans. Amer. Math. Soc. 339 (1993), no. 1, 323–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement